Year 2018, Volume , Issue 21, Pages 49 - 58 2018-02-27

Upper and Lower δij-Continuous Multifunctions

Arafa NASEF [1] , Abd-el Ftah. Abd Alla. AZZAM [2] , Nada SEYAM [3]


In this paper we introduce and study the notions of upper and lower &delta;<sub>ij</sub>-continuous multifunctions. Several characterizations and properties concerning upper and lower &delta;<sub>ij</sub>-continuous multifunctions and other known forms of multifunctions introduced previously are investigated.

Upper(lower)±ij-continuous multifunction
  • [1] M. E. Abd El-Monsef and A. A. Nasef, On multifunctions. Chaos, Solitions and Fractals, 12(2001), 2387-2394.
  • [2] C. Berge, Espacts topologiques, Fonctiones Hultivoques,Dunoud, Paris, 1959.
  • [3] J. Coa and I. L. Reilly, Nearly compact spaces and ±¤-continuous functions, Bollerttino UMI, (7)10-A(1996), 435-444.
  • [4] E. Ekici, Nearly continuous multifunctions. Acta Math. Univ. Comenianae 2(42) (2003), 229-235.
  • [5] M. S. El-Naschie, Topics in the mathematical physics of E-In¯nity theory, Chaos, Solitons and Fractals 30(3)(2006), 656-663.
  • [6] M. S. El-Naschine,, Quantum gravity, Cli®ord algebra, Fuzzy set theory and the fundamental constants of nature, Chaos, Solitons, Fractals 20(2004), 437-450.
  • [7] A. Kandil, E. E. Kerre, M. E. EL-Sha®ei and A. A. Nouh, Quasi µ-proximity spaces and pairwise µ-perfect irreducible. J. Austral Math. Soc., (Series A) 25 (1992), 322-333.
  • [8] J. C. Kelly, Bitopological spaces. Proc. London Math. Soc., 13(1963), 71-89.
  • [9] E. Klein and A. C. Thompson, Theory of correspondence, including applications to mathematical economic, John Wiley and Sons, 1984.
  • [10] Y. Kucuk, On some charecterizations of ±-continuous multifunctions. Demonstratio Mathematica 28 (1995)(3), 587-595.
  • [11] M. Kucuk and Y. Kucuk, Further properties of almost continuous multifunctions defined between bitopological spaces. Demonstratio Mathematica 29(3)(1995), 511-522.
  • [12] M. N. Mukherjee, G. K. Banerjee and S. Malakar, Bitopological QHC spaces.Indian J. Pure Appl. Math. 21(7)(1990), 639-648.
  • [13] M. N. Mukherjee and Ganguly, Generalization of almost continuous multifunctions to bitopological spaces. Bull. Cal. Math. Soc., 79(1987), 274-283.
  • [14] A. A. Nasef, Another weak forms of faint continuity, Chaos, Solitons and Fractals 12(2001),2219-2225.
  • [15] V. Popa, Multifunctions and bitopological spaces, Bull. Math. Soc. Sci. R. S. Romanic (N.S.) 67(19)(1976),147-152.
  • [16] V. Popa and T. Noiri, On upper and lower ®-precontinuous multifunctions Math. Slovaca 43(1996), 381-396.
  • [17] A. R. Singal and S. P. Arya, On pairwise almost regular spaces. Glasnik Math. 26(6)(1971), 335-343.
  • [18] R. E. Smithson, Maultifunctions and bitopological spaces. J. Nature. Sci. Math. 11(1972), 31-53.
Primary Language en
Subjects Engineering
Journal Section Research Article
Authors

Author: Arafa NASEF

Author: Abd-el Ftah. Abd Alla. AZZAM

Author: Nada SEYAM

Dates

Publication Date : February 27, 2018

Bibtex @research article { jnt400640, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {49 - 58}, doi = {}, title = {Upper and Lower \&delta;<sub>ij</sub>-Continuous Multifunctions}, key = {cite}, author = {NASEF, Arafa and AZZAM, Abd-el Ftah. Abd Alla. and SEYAM, Nada} }
APA NASEF, A , AZZAM, A , SEYAM, N . (2018). Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions. Journal of New Theory , (21) , 49-58 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/35754/400640
MLA NASEF, A , AZZAM, A , SEYAM, N . "Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions". Journal of New Theory (2018 ): 49-58 <https://dergipark.org.tr/en/pub/jnt/issue/35754/400640>
Chicago NASEF, A , AZZAM, A , SEYAM, N . "Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions". Journal of New Theory (2018 ): 49-58
RIS TY - JOUR T1 - Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions AU - Arafa NASEF , Abd-el Ftah. Abd Alla. AZZAM , Nada SEYAM Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 49 EP - 58 VL - IS - 21 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions %A Arafa NASEF , Abd-el Ftah. Abd Alla. AZZAM , Nada SEYAM %T Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 21 %R %U
ISNAD NASEF, Arafa , AZZAM, Abd-el Ftah. Abd Alla. , SEYAM, Nada . "Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions". Journal of New Theory / 21 (February 2018): 49-58 .
AMA NASEF A , AZZAM A , SEYAM N . Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions. JNT. 2018; (21): 49-58.
Vancouver NASEF A , AZZAM A , SEYAM N . Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions. Journal of New Theory. 2018; (21): 58-49.